Which is better symbicort or advair

Common Questions and Answers about Which is better symbicort or advair

symbicort

It was that last problem that caused me to get off the poison completely. It is interesting that there is no lessening of mortality with Advair. That is, of course, not publicized.
I also take something called Bricanol which is also an inhaler which my doctor told me to use as needed. I've seen commercials for Advair. The commercials state that not everybody is a candidate for Advair. One idea is to google - possible side effects of Advair. Possible side effects of Symbicort. See if one of the side effects of either Advair or Symbicort is pain between the shoulder blades. Based on what you find out, I would have a conversation with your doctor. Only a suggestion.
They are both very helpful for my symptoms however you think advair is expensive????? All of the breathing medications I use are out of sight. It is really sad when a person can't breath and have to pay so much just for air huh?
What could I be suffering from? Is it simply an after effect from being on Salmeterol for 3 years (Advair)? Will it disappear after a time or will I have to learn to live with this for the rest of my life?
Another approach might be to avoid these two combination drugs, Advair and Symbicort, and substitute individual inhalert for each of the two drugs (the inhaled steroid and the beta-agonist). You could then reduce the dose of the beta agonist but, unfortunately that could not be done with a metered dose inhaler; would require the use of a nebulizer. You should also discuss this with your doctor. I mentioned individual sensitivity to the beta-agonist class of drugs.
(When someone decides to wear certain perfumes or colognes). I am taking grape seed extract which contains OPCs which are very good for controlling asthma. Just thought somebody would like to know...
I have not heard of this type of response to Advair. The only way to confirm that this adverse effect is indeed related to Advair would be to have this re-tested under observation with your doctor. If you were previously taking oral steroid therapy and you were able to reduce the dose of oral steroid, you might feel joint pains. However, this usually does not occur for a week or so after the oral steroid dose is decreased and not overnight.
poorly controlled sleep apnea can make it more difficult to control asthma. In effect, they feed off each other. Symbicort is a good drug but, even when taken regularly in proper doses, it is not effective in treating asthma in some persons. Same for Dulera. In in these instances, other drugs should be considered. The following medical report addresses that problem. There are a lot of medical terms that you should not be expected to understand.
You might need to take different brands to get better affects. Symbicort is similar to advair and works a lot better for me than advair. You may also need a higher dose if it isn't helping.
i got put on pulmicort and foradil that did wonders for me and last month i got put on symbicort which is a combo of the pulmicort and foradil. Maybe symbicort would not cause you these symptoms?
Milne tomorrow and seeing what she says about the asthma and chest tightness. At least the nasacort is working a bit so I can breathe but honestly it is not post nasal drip, it's globs of gunck dripping down my throat! Bahumbug. stupid doctors that don't listen to what you are saying.
dollars a month and i recently lost my ins...when i don't have my advair the only other thing that will help is prednisone which is much cheaper but short term.ask the doctor for samples that is what i do.also there is a program briges to access that your doctors can help you with. it is very scary to depend on something that helps you breath so good.
Hi, welcome to the forum, it typically suggests allergic rhinitis with bronchial asthma which is exaggerated or precipitated during cold season or timing. The triggering factors like dust, fog, pollens etc. can cause the precipitation of these symptoms. You need to identify these precipitating factors.
My Pulmologist tells me there is no area / heading he can put me into / under not even asthmatic. 1. Is there a chance I might have early stage COPD or Emphysema which does not show on PFT or CT 2. Is the fact my symptoms are made worse by inhalers, daily cough and phlegm a sign of early stage COPD or an intolerance to inhalers 3. Is there a case for a broncoscopy 4. Why do different inhalers relieve for one week and then stop 5.
I worry about the medicines they prescribe for my asthma. I usually don't go to the doctor until I can't breath and am having to hit my inhaler two to three times a day. I hated taking the Advair, too many side effects. I use the "every day" inhaler like symbicort when I get feeling too bad. I usually end up at the doctor's getting steroid shots Is there anything natural to take?
You should work with your family doctor or pulmonary specialist, in order to get good control of your asthma symptoms. From there you will feel better and less stressed, which will in turn help your blood pressure.
my asthma is still bad sometimes with sleep apnea under dulera, symbicort and prednisone does xolair help cases like mine? is it safe long term, are there any side effects?
Serevent is the LABA that is in Advair (Formoterol is available as Foradil. Salmeterol is the LABA in Advair). It's basically Flovent and Serevent in one Discus or inhaler. Symbicort is another combination steroid/LABA (Pulmicort + Formoterol). I don't know if any combination of those options would be better from a price perspective. Haven't heard of muscle cramps or menstrual effects with Pulmicort.
I'm allowed to take up to 8/day of symbicort 200 on a regular basis. That is the beauty of this one. Unfortunately Symbicort doesn't come in a stronger dose,as I was informed by my specialist. The only other one that is stronger is Advair 500...but you can't up the number of puffs on that one like you can with Symbicort, so it too is self limiting. I'm working on this issue yet with my specialist. I will let you know what solution she comes up with...
Weekends seen to be fine after a little time away. Is this Asthma or am I alergice to my workplace? Should I test the air quality?
Hi ladies, I have a question for you all and I'm not sure if anyone is in the situation or not but any advice would be greatly appreciated. About 13 years ago I started to have asthma attacks, they stop after 6 months and I haven't had one attack since then. The only thing I have been left with is a chronic cough. I went to a pulmonary specialist in 2006 and he told me I have cough variant asthma. I have been taking on and off since then the usual asthma medicines.
Another option would be a different combo med like Advair or Dulera (very new and not on formularies yet). Some meds work better for some people than others. I did well on Advair, but when I tried Symbicort, I had horrible shaking the first three days, but then it did nothing and my asthma flared. I am now testing Dulera (a combination of Asmanex Twisthaler and Foradil Aerolizer).
Advair® HFA (fluticasone propionate and salmeterol) Inhalation Aerosol and Symbicort® (budesonide/formoterol fumarate dehydrate) Inhalation Aerosol are commonly used, effective asthma medicines that contain an inhaled steroid and a long-acting bronchodilator. Some individuals achieve control with but a single medicine, an inhaled steroid such as Flovent® (fluticasone) or Pulmicort® (budesonide).
I can't even remember the last time I was in need of the rescue inhaler Albuterol. I started with Advair. Even when I used it once a day I'd get a very strained voice which is not good as a teacher. I swtiched to Spiriva which caused me to have an extremely dry mouth and my tongue was swelling. I went back to Advair the voice issues returned. I was supposed to also be using Asmanex at night but rarely did. Now I'm thinking of trying just the Asmanex along with the Singulair.
I got off Advair because of very serious side effects which actually made my breathing worse. Symbicort is probably just as bad. They are steroids that throw your adrenals out of whack. Because of Advair I suffered serious adrenal fatigue which I am being treated for. Stick to natural whenever you can. However I still must use Duoneb (an albuterol mix) in a nebulizer and Benadryl when needed.
I do have low cortisol. the thing is my FEV1 is stuck at 73 for over a year on symbicort/singulair and I thought that 80% at least is the goal do I have COPD or asthma? isn't there a metacholine test or should I get a bronchoscopy?
in its name) and salbutamol (a long acting broncho dilater). This would be similar to Advair or Symbicort. You cannot be addicted to this medicine. You have a chronic disease and this medicine keeps your lungs open so that you can breathe. It is necessary for you to live. It will not harm you in any way.
How the heck was I to know that this drug can cause LEG CRAMPS!!! She said that I have COPD and that this Advair is what is used to control COPD! When I was finally referred to the Lung Specialist 7 MONTHS LATER and the Lung Specialist diagnosed me with Asthma, not COPD, he immediately took me off of the Advair and put me on Spireva and Symbicort and Ventolin (as required). Of course when I went to the lung dr.
No fleghm no fever or common cold symptoms. He prescribed anti biotics which did not help, Saw a pulmonologist who precribed prednisone when he saw nothing abnormal in the chest x-ray. No help. My cardiologist (I had quintuple-by-pass in 2007) suggested a ENT who prescibed an inhaler and nexuim thinking there may be some post-nasal drip but afer one week there is no change. The best way to describe it is when I breathe a little too deply I cough ..
MedHelp Health Answers